# SDR ASAA2023080644471

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS AREAS OF CORROSION ON UPPER AND LOWER SURFACES STA 727A TO 827. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. FOUND TWO AREAS OUT OF LIMITS FS 727H - FS 727I AND FS 747-787. ALL OTHER AREAS ARE IN LIMITS IAW B737-800 SRM 53-00-53-1A-2. REFINISHED IN LIMITS AREAS IAW B737-800 SRM 53-00-53-1A-2. REPAIRED FS727H - FS787 IAW B737-800 SRM 53-00-53-2R-6W- 1.0" O- .040 R- .031 L- 20.0" D- .009.
